# SDR GTIA2019091434623

- Difficulty date: September 14, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 12,341 hours, 5,311 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ROW 11 IN FLT FL @ 330. PERFORMED APU COMPARTMENT GVI NO EVIDENCE OF OIL LEAKS, VISUALLY CHECK DEOILER SEAL NO LEAKS NOTED AT THIS TIME. PERFORMED TSM 05-50-00-810-831. IDENTIFICATION OF CABIN ODOR, COULD NOT DUPLICATE CABIN ODOR. PERFORMED ENG 1 & 2 IAW AMM 71-00-00 AND PACKS.
